# SDR SIMA972311

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4280 - AFT EMERGENCY LIGHT ONE FORWARD OF GALEY INOP.  ISSUED MEL 33-22 AUTH 080280C.  AIRCRAFT WAS RETURNED TO SERVICE.  REPLACED LIGHT STRIP.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
